# SDR DLM88011360

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 38,724 hours, 32,792 cycles
- Engine: Pwa JT8D219
- Engine time: 28,217 hours, 22,193 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Engine
- Part number: JT8D219
- Condition: Failed
- Location: #2 Engine
- Component: Csd & Gen, 696233B976J
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T.O ABORTED FOR RT GEN FAILURE/ RESET ON GND SEEMED OK FOR 3 MIN THEN FAILED AGAIN                                      TRIED NEW GCU RT SIDE NO HELPP GCU FAULTS GEN. REPLACED CSD AND GEN PER M/M OPS AND LK CKS GOOD
